Opuscula Math. 32, no. 3 (2012), 521-528

Opuscula Mathematica

Integrability of trigonometric series with generalized semi-convex coefficients

Xhevat Z. Krasniqi

Abstract. In this paper we deal with cosine and sine trigonometric series with generalized semi-convex coefficients. Integrability conditions for them are obtained.

Keywords: trigonometric series, generalized semi-convex sequences.

Mathematics Subject Classification: 42A20, 42A32.

Full text (pdf)

  • Xhevat Z. Krasniqi
  • University of Prishtina, Department of Mathematics and Computer Sciences, Avenue ''Mother Theresa'' 5, Prishtinë 10000, Kosovo
  • Received: 2011-03-07.
  • Revised: 2011-08-15.
  • Accepted: 2011-10-10.
Opuscula Mathematica - cover

Cite this article as:
Xhevat Z. Krasniqi, Integrability of trigonometric series with generalized semi-convex coefficients, Opuscula Math. 32, no. 3 (2012), 521-528, http://dx.doi.org/10.7494/OpMath.2012.32.3.521

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.